CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Boundary stabilization for axially moving Kirchhoff string under fractional PI control 期刊论文
ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 2022, 页码: 22
Authors:  Cheng, Yi;  Guo, Bao-Zhu;  Wu, Yuhu
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
Order reduction-based uniform approximation of exponential stability for one-dimensional Schrodinger equation 期刊论文
SYSTEMS & CONTROL LETTERS, 2022, 卷号: 160, 页码: 9
Authors:  Liu, Jiankang;  Hao, Ruiqi;  Guo, Bao-Zhu
Favorite  |  View/Download:16/0  |  Submit date:2022/06/21
Schrodinger equation  Exponential stability  Uniform approximation  Order reduction method  
Design and Implementation of Bounded Finite-Time Control Algorithm for Speed Regulation of Permanent Magnet Synchronous Motor 期刊论文
IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, 2021, 卷号: 68, 期号: 3, 页码: 2417-2426
Authors:  Du, Haibo;  Wen, Guanghui;  Cheng, Yingying;  Lu, Jinhu
Favorite  |  View/Download:60/0  |  Submit date:2021/04/26
Mathematical model  Heuristic algorithms  Stability analysis  Control systems  Observers  Permanent magnet motors  Disturbance estimation compensation  finite-time control  permanent magnet synchronous motor (PMSM)  speed regulation  
Proximal-Like Incremental Aggregated Gradient Method with Linear Convergence Under Bregman Distance Growth Conditions 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2021, 卷号: 46, 期号: 1, 页码: 61-81
Authors:  Zhang, Hui;  Dai, Yu-Hong;  Guo, Lei;  Peng, Wei
Favorite  |  View/Download:58/0  |  Submit date:2021/04/26
incremental aggregated gradient  linear convergence  Lipschitz-like/convexity  relative smoothness  Bregman distance growth  
A novel semi-discrete scheme preserving uniformly exponential stability for an Euler-Bernoulli beam 期刊论文
SYSTEMS & CONTROL LETTERS, 2019, 卷号: 134, 页码: 10
Authors:  Liu, Jiankang;  Guo, Bao-Zhu
Favorite  |  View/Download:61/0  |  Submit date:2020/05/24
Beam equation  Finite volume method  Finite difference method  Exponential stability  Uniform approximation  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:229/52  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis